A Tighter Bound for the Character Sum of Primitive Sequences over Residue Rings Modulo Square-Free Odd Integers

Lin WANG  Yu ZHOU  Ying GAO  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E98-A   No.1   pp.246-249
Publication Date: 2015/01/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E98.A.246
Type of Manuscript: Special Section LETTER (Special Section on Cryptography and Information Security)
linear recurring sequence,  primitive sequence,  residue ring,  character sum,  

Full Text: PDF>>
Buy this Article

Primitive linear recurring sequences over rings are important in modern communication technology, and character sums of such sequences are used to analyze their statistical properties. We obtain a new upper bound for the character sum of primitive sequences of order n over the residue ring modulo a square-free odd integer m, and thereby improve previously known bound mn/2.